• Previous Article
    On the asymptotic character of a generalized rational difference equation
  • DCDS Home
  • This Issue
  • Next Article
    Periodic measures are dense in invariant measures for residually finite amenable group actions with specification
April  2018, 38(4): 1669-1705. doi: 10.3934/dcds.2018069

Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain

1. 

Department of Mathematics, Nanjing University, Nanjing 210093, China

2. 

School of Applied Mathematics, Nanjing University of Finance & Economics, Nanjing 210023, China

* Corresponding author: Yanmin Mu.

Received  January 2016 Revised  October 2017 Published  January 2018

This paper studies the convergence of the compressible isentropic magnetohydrodynamic equations to the corresponding incompressiblemagnetohydrodynamic equations with ill-preparedinitial data in a periodic domain.We prove that the solution to the compressible isentropic magnetohydrodynamic equations with small Mach number exists uniformly in the time interval as long as that to the incompressible one does. Furthermore,we obtain the convergence result for the solutions filtered by the group of acoustics.

Citation: Fucai Li, Yanmin Mu. Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1669-1705. doi: 10.3934/dcds.2018069
References:
[1]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.  doi: 10.24033/asens.1404.  Google Scholar

[2]

F. Charve and R. Danchin, A global existence result for the compressible Navier-Stokes equations in the critical $L^p$ framework, Arch. Ration. Mech. Anal., 198 (2010), 233-271.  doi: 10.1007/s00205-010-0306-x.  Google Scholar

[3]

J.-Y. Chemin and N. Lerner, Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. Differential Equations, 121 (1995), 314-328.  doi: 10.1006/jdeq.1995.1131.  Google Scholar

[4]

Q.-L. ChenC.-X. Miao and Z.-F. Zhang, Global well-posedness for compressible navier-stokes equations with highly oscillating initial velocity, Comm. Pure Appl. Math., 63 (2010), 1173-1224.  doi: 10.1002/cpa.20325.  Google Scholar

[5]

R. Danchin, Global existence in critical spaces for compressible navier-stokes equations, Invent. Math., 141 (2000), 579-614.  doi: 10.1007/s002220000078.  Google Scholar

[6]

R. Danchin, Local theory in critical spaces for compressible viscous and heat-conductive gases, Comm. Partial Differential Equations, 26 (2001), 1183-1233.  doi: 10.1081/PDE-100106132.  Google Scholar

[7]

R. Danchin, On the uniqueness in critical spaces for compressible navier-stokes equations, NoDEA Nonlinear Differential Equations Appl., 12 (2005), 111-128.  doi: 10.1007/s00030-004-2032-2.  Google Scholar

[8]

R. Danchin, Well-posedness in critical spaces for barotropic viscous fuids with truly not constant density, Comm. Partial Differential Equations, 32 (2007), 1373-1397.  doi: 10.1080/03605300600910399.  Google Scholar

[9]

R. Danchin, Zero Mach number limit in critial spaces for compressible navier-stokes equations, Ann. Sci. Éc. Norm. Supér.(4), 35 (2002), 27-75.  doi: 10.1016/S0012-9593(01)01085-0.  Google Scholar

[10]

R. Danchin, Zero Mach number limit for compressible flows with periodic boundary conditions, Amer. J. Math., 124 (2002), 1153-1219.  doi: 10.1353/ajm.2002.0036.  Google Scholar

[11]

C.-S. DouS. Jiang and Q.-C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.  Google Scholar

[12]

J.-S. FanF.-C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst. Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., (2015), 387-394.  doi: 10.3934/proc.2015.0387.  Google Scholar

[13]

E. FeireislA. Novotny and Y. Sun, Dissipative solutions and the incompressible inviscid limits of the compressible magnetohydrodynamic system in unbounded domains, Discrete Contin. Dyn. Syst., 34 (2014), 121-143.  doi: 10.3934/dcds.2014.34.121.  Google Scholar

[14]

I. Gallagher, Applications of Schochet's methods to parabolic equations, J. Math. Pures Appl., 77 (1998), 989-1054.  doi: 10.1016/S0021-7824(99)80002-6.  Google Scholar

[15]

B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fluids, Arch. Ration. Mech. Anal., 202 (2011), 427-460.  doi: 10.1007/s00205-011-0430-2.  Google Scholar

[16]

X.-P. Hu and D.-H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.  Google Scholar

[17]

S. JiangQ.-C. Ju and F.-C. Li, Incompressible limit of the compressible Magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400.  doi: 10.1007/s00220-010-0992-0.  Google Scholar

[18]

S. JiangQ.-C. Ju and F.-C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[19]

S. JiangQ.-C. Ju and F.-C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math.Anal., 42 (2010), 2539-2553.  doi: 10.1137/100785168.  Google Scholar

[20]

S. Jiang and F.-C. Li, Rigorous derivation of the compressible magnetohydrodynamic equations from the electromagnetic fluid system, Nonlinearity, 25 (2012), 1735-1752.  doi: 10.1088/0951-7715/25/6/1735.  Google Scholar

[21]

F.-C. LiY.-M. Mu and D.-H. Wang, Local well-posedness and low mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinetic and Related Models, 10 (2017), 741-784.  doi: 10.3934/krm.2017030.  Google Scholar

[22]

Y.-P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738.  doi: 10.1016/j.jde.2011.10.002.  Google Scholar

[23]

N. Masmoudi, Incompressible, inviscid limit of the compressible Navier-Stokes system, Ann. Inst. H. Poincaŕe Anal. Non Linéaire, 18 (2001), 199-224.  doi: 10.1016/S0294-1449(00)00123-2.  Google Scholar

[24]

Y.-M. Mu, Convergence of the compressible isentropic magnetohydrodynamic equations to the incompressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 7 (2014), 739-753.  doi: 10.3934/krm.2014.7.739.  Google Scholar

[25]

S. Schochet, Fast singular limits of hyperbolic PDEs, J. Differential Equations, 114 (1994), 476-512.  doi: 10.1006/jdeq.1994.1157.  Google Scholar

show all references

References:
[1]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., 14 (1981), 209-246.  doi: 10.24033/asens.1404.  Google Scholar

[2]

F. Charve and R. Danchin, A global existence result for the compressible Navier-Stokes equations in the critical $L^p$ framework, Arch. Ration. Mech. Anal., 198 (2010), 233-271.  doi: 10.1007/s00205-010-0306-x.  Google Scholar

[3]

J.-Y. Chemin and N. Lerner, Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. Differential Equations, 121 (1995), 314-328.  doi: 10.1006/jdeq.1995.1131.  Google Scholar

[4]

Q.-L. ChenC.-X. Miao and Z.-F. Zhang, Global well-posedness for compressible navier-stokes equations with highly oscillating initial velocity, Comm. Pure Appl. Math., 63 (2010), 1173-1224.  doi: 10.1002/cpa.20325.  Google Scholar

[5]

R. Danchin, Global existence in critical spaces for compressible navier-stokes equations, Invent. Math., 141 (2000), 579-614.  doi: 10.1007/s002220000078.  Google Scholar

[6]

R. Danchin, Local theory in critical spaces for compressible viscous and heat-conductive gases, Comm. Partial Differential Equations, 26 (2001), 1183-1233.  doi: 10.1081/PDE-100106132.  Google Scholar

[7]

R. Danchin, On the uniqueness in critical spaces for compressible navier-stokes equations, NoDEA Nonlinear Differential Equations Appl., 12 (2005), 111-128.  doi: 10.1007/s00030-004-2032-2.  Google Scholar

[8]

R. Danchin, Well-posedness in critical spaces for barotropic viscous fuids with truly not constant density, Comm. Partial Differential Equations, 32 (2007), 1373-1397.  doi: 10.1080/03605300600910399.  Google Scholar

[9]

R. Danchin, Zero Mach number limit in critial spaces for compressible navier-stokes equations, Ann. Sci. Éc. Norm. Supér.(4), 35 (2002), 27-75.  doi: 10.1016/S0012-9593(01)01085-0.  Google Scholar

[10]

R. Danchin, Zero Mach number limit for compressible flows with periodic boundary conditions, Amer. J. Math., 124 (2002), 1153-1219.  doi: 10.1353/ajm.2002.0036.  Google Scholar

[11]

C.-S. DouS. Jiang and Q.-C. Ju, Global existence and the low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain with perfectly conducting boundary, Z. Angew. Math. Phys., 64 (2013), 1661-1678.  doi: 10.1007/s00033-013-0311-7.  Google Scholar

[12]

J.-S. FanF.-C. Li and G. Nakamura, Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain, Discrete Contin. Dyn. Syst. Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl., (2015), 387-394.  doi: 10.3934/proc.2015.0387.  Google Scholar

[13]

E. FeireislA. Novotny and Y. Sun, Dissipative solutions and the incompressible inviscid limits of the compressible magnetohydrodynamic system in unbounded domains, Discrete Contin. Dyn. Syst., 34 (2014), 121-143.  doi: 10.3934/dcds.2014.34.121.  Google Scholar

[14]

I. Gallagher, Applications of Schochet's methods to parabolic equations, J. Math. Pures Appl., 77 (1998), 989-1054.  doi: 10.1016/S0021-7824(99)80002-6.  Google Scholar

[15]

B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fluids, Arch. Ration. Mech. Anal., 202 (2011), 427-460.  doi: 10.1007/s00205-011-0430-2.  Google Scholar

[16]

X.-P. Hu and D.-H. Wang, Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.  doi: 10.1137/080723983.  Google Scholar

[17]

S. JiangQ.-C. Ju and F.-C. Li, Incompressible limit of the compressible Magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400.  doi: 10.1007/s00220-010-0992-0.  Google Scholar

[18]

S. JiangQ.-C. Ju and F.-C. Li, Low Mach number limit for the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[19]

S. JiangQ.-C. Ju and F.-C. Li, Incompressible limit of the compressible magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math.Anal., 42 (2010), 2539-2553.  doi: 10.1137/100785168.  Google Scholar

[20]

S. Jiang and F.-C. Li, Rigorous derivation of the compressible magnetohydrodynamic equations from the electromagnetic fluid system, Nonlinearity, 25 (2012), 1735-1752.  doi: 10.1088/0951-7715/25/6/1735.  Google Scholar

[21]

F.-C. LiY.-M. Mu and D.-H. Wang, Local well-posedness and low mach number limit of the compressible magnetohydrodynamic equations in critical spaces, Kinetic and Related Models, 10 (2017), 741-784.  doi: 10.3934/krm.2017030.  Google Scholar

[22]

Y.-P. Li, Convergence of the compressible magnetohydrodynamic equations to incompressible magnetohydrodynamic equations, J. Differential Equations, 252 (2012), 2725-2738.  doi: 10.1016/j.jde.2011.10.002.  Google Scholar

[23]

N. Masmoudi, Incompressible, inviscid limit of the compressible Navier-Stokes system, Ann. Inst. H. Poincaŕe Anal. Non Linéaire, 18 (2001), 199-224.  doi: 10.1016/S0294-1449(00)00123-2.  Google Scholar

[24]

Y.-M. Mu, Convergence of the compressible isentropic magnetohydrodynamic equations to the incompressible magnetohydrodynamic equations in critical spaces, Kinet. Relat. Models, 7 (2014), 739-753.  doi: 10.3934/krm.2014.7.739.  Google Scholar

[25]

S. Schochet, Fast singular limits of hyperbolic PDEs, J. Differential Equations, 114 (1994), 476-512.  doi: 10.1006/jdeq.1994.1157.  Google Scholar

[1]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[2]

José Luiz Boldrini, Jonathan Bravo-Olivares, Eduardo Notte-Cuello, Marko A. Rojas-Medar. Asymptotic behavior of weak and strong solutions of the magnetohydrodynamic equations. Electronic Research Archive, 2021, 29 (1) : 1783-1801. doi: 10.3934/era.2020091

[3]

Xiaoli Lu, Pengzhan Huang, Yinnian He. Fully discrete finite element approximation of the 2D/3D unsteady incompressible magnetohydrodynamic-Voigt regularization flows. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 815-845. doi: 10.3934/dcdsb.2020143

[4]

Xiuli Xu, Xueke Pu. Optimal convergence rates of the magnetohydrodynamic model for quantum plasmas with potential force. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 987-1010. doi: 10.3934/dcdsb.2020150

[5]

Petr Čoupek, María J. Garrido-Atienza. Bilinear equations in Hilbert space driven by paths of low regularity. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 121-154. doi: 10.3934/dcdsb.2020230

[6]

Zhiting Ma. Navier-Stokes limit of globally hyperbolic moment equations. Kinetic & Related Models, 2021, 14 (1) : 175-197. doi: 10.3934/krm.2021001

[7]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[8]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[9]

Yue-Jun Peng, Shu Wang. Asymptotic expansions in two-fluid compressible Euler-Maxwell equations with small parameters. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 415-433. doi: 10.3934/dcds.2009.23.415

[10]

Andrea Giorgini, Roger Temam, Xuan-Truong Vu. The Navier-Stokes-Cahn-Hilliard equations for mildly compressible binary fluid mixtures. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 337-366. doi: 10.3934/dcdsb.2020141

[11]

Christian Aarset, Christian Pötzsche. Bifurcations in periodic integrodifference equations in $ C(\Omega) $ I: Analytical results and applications. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 1-60. doi: 10.3934/dcdsb.2020231

[12]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[13]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[14]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[15]

Neil S. Trudinger, Xu-Jia Wang. Quasilinear elliptic equations with signed measure. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 477-494. doi: 10.3934/dcds.2009.23.477

[16]

Hua Qiu, Zheng-An Yao. The regularized Boussinesq equations with partial dissipations in dimension two. Electronic Research Archive, 2020, 28 (4) : 1375-1393. doi: 10.3934/era.2020073

[17]

Thomas Bartsch, Tian Xu. Strongly localized semiclassical states for nonlinear Dirac equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 29-60. doi: 10.3934/dcds.2020297

[18]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[19]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[20]

Nguyen Thi Kim Son, Nguyen Phuong Dong, Le Hoang Son, Alireza Khastan, Hoang Viet Long. Complete controllability for a class of fractional evolution equations with uncertainty. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020104

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (185)
  • HTML views (290)
  • Cited by (1)

Other articles
by authors

[Back to Top]